|hepatitis C aspiran and lipitor
Sep 12, 2005
My husband has hepatitis C but was told to take a tiny Bayer aspiran and lipitor. Everytime he takes it he said his stomach becomes upset.Here is what he takes . Is there anything that might be hurting him . Doctor prescribed lipitor tiny bayer aspiran Wife prescribed mutivitamin vitmin E Just started omega 3 Is there anything else thay may be beneficial. I appreciate your help. Thank You, Cindy
| Response from Dr. Dieterich
No relation to the hepatitis C. It is the aspirin. I take it myself with a medicine to reduce acid. Make sure he takes the aspirin with food and it is the enteric coated aspirin. He probably only needs it 3 times per week as well. If over the counter antacids dont help have him ask his doctor for a prescription strength one. DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats After Touching Vomit Sign Of HIV AIDS
- Pain In Urethra After Licking Anus Worried I Have
- Red Spots After Sharing Sex Toys Worried I Have HIV
- Shingles After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Sore On Mouth After Needle Stick Worried I Have HIV
- Swollen Lymph Glands After Touching Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.